# SDR SIMA201017304

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 19,284 hours, 17,431 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Part number: P1164
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4359 DURING THE CLIMBOUT PASSING THROUGH 7,000 FEET THE CREW RECEIVED A PACK 1/2 VALVE FAIL MESSAGE FOLLOWED BY A STRONG ELECTRICAL BURNING ODOR.  THE CREW ALSO REPORTED HEARING A LOUD NOISE IN THE CABIN.  THE ODOR SEEMED TO DISSIPATED WHEN THE PACKS WERE DESELECTED.  AN EMERGENCY WAS NOT DECLARED BUT TRUCKS DID ROLL AS A PRECAUTION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED CONNECTION AS REQUIRED. RAN PACK NR 2 ON AUXILIARY POWER UNIT, AND NO LEAKS WERE NOTED. REMOVED AND REPLACED COUPLING BETWEEN THE HEAT EXCHANGER AND AIR CYCLE MACHINE AS REQUIRED.  GROUND RAN ENGINES AT TAKEOFF POWER AND TESTED COOLING PACKS.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
